# SDR MASA200501034

- Difficulty date: December 13, 2005
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N834MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145340
- Aircraft time: 12,313 hours, 11,709 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Relay
- Part number: M83536
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2925 ROA.  CREW REPORTED A LANDING GEAR AIR TO GROUND FAIL MESSAGE AND WERE UNABLE TO RETRACT THE LANDING GEAR.  MX REPLACED RELAYS AND PERFORMED GEAR SWINGS, OPS CHECK GOOD.
